@article{SEMR_2020_17_a131,
author = {A. S. Romanov},
title = {Sobolev-type functions on~nonhomogeneous metric spaces},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {690--699},
year = {2020},
volume = {17},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SEMR_2020_17_a131/}
}
A. S. Romanov. Sobolev-type functions on nonhomogeneous metric spaces. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 17 (2020), pp. 690-699. http://geodesic.mathdoc.fr/item/SEMR_2020_17_a131/
[1] P. Hajlasz, “Sobolev spaces on an arbitrary metric space”, Potential Anal., 5:4 (1996), 403–415 | MR | Zbl
[2] P. Hajlasz, J. Kinnunen, “Hölder quasicontinuity of Sobolev functions”, Rev. Mat. Iberoam., 14:3 (1998), 601–622 | DOI | MR | Zbl
[3] P. Hajlasz, P. Koskela, Sobolev Met Poincare, Mem. Am. Math. Soc., 688, 2000 | MR | Zbl
[4] A.S. Romanov, “Traces of functions of generalized Sobolev classes”, Sib. Mat. Zh., 48:4 (2007), 848–866 | Zbl
[5] A.L. Vol'berg, S.V. Konyagin, “There is a homogeneous measure on any compact subset in $R^n$”, Sov. Math., Dokl., 30 (1984), 453–456 | MR | Zbl
[6] O. Kovacik, J. Rakosnik, “On spaces $L^{p(x)}$ and $W^{k,p(x)}$”, Czech. Math. J., 41:4 (1991), 592–618 | DOI | MR | Zbl
[7] A.S. Romanov, “Sobolev-type functions with variable integrability exponent on metric measure spaces”, Sib. Math. J., 55:1 (2014), 142–155 | DOI | MR | Zbl